# SDR FDEA2019122323279

- Difficulty date: December 22, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 84,848 hours, 43,091 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN STA 1600-1630 IB CREASE BEAM CORRODED RT SIDE.  REMOVED CORR ON CREASE BEAM STA 1600-1630 RBL 60 IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-60-13-1A FIG 101.  REMOVED SECTION OF CREASE BEAM, FABRICATED AND INSTALLED NEW SECTION AND REPAIR PARTS IAW SRM 53-00-13-2R REP 1 ALT 1.
